MAUDE Adverse Event Report: SPACELABS HEALTHCARE SPACELABS HEALTHCARE QUBE COMPACT MONITOR; QUBE BEDSIDE

SPACELABS HEALTHCARE SPACELABS HEALTHCARE QUBE COMPACT MONITOR; QUBE BEDSIDE
Model Number 91390
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare to report that their qube bedside monitor was intermittently rebooting itself.No patient or user harm was reported.The customer's device was returned to spacelabs healthcare for evaluation, and the reported issue was verified.The central processing unit printed circuit board assembly was replaced.After functional and performance testing was performed, the device was returned to the customer for use.

Brand Name
SPACELABS HEALTHCARE QUBE COMPACT MONITOR
Common Device Name
QUBE BEDSIDE
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24397728
Report Number3010157426-2026-00041
Device Sequence Number9927108
Product Code MHX
UDI-Device Identifier10841522100550
UDI-Public(01)10841522100550(11)201214
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K120616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown